# SDR HCM2009F00000

- Difficulty date: December 25, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N11QL
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3738
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ACFT DEPARTED AIRPORT ON A TOUR FLIGHT AT APPROX 3:20 PM, WHILE FLYING AT 2500 FT, APPROX 100 KNOTS IAS A BIRD STRUCK THE CENTER WINDSHIELD OF THE ACFT, SHATTERING THE UPPER SECTION OF THE WINDSHIELD, THE DEAD BIRD CAME INTO THE CABIN.  THE PILOT IMMEDIATELY SLOWED DOWN AND PROCEDED TO THE AIRPORT AND MADE A PRECAUTIONARY LANDING.  NO SERIOUS INJURIES OCCURRED.  MX PERFORMED A DETAILED CHECK OFTHE ACFT, CABIN STRUCTURE AND OTHER WINDSHIELDS, NO FURTHER DEFECTS FOUND.  THE DAMAGED WINDOW WAS REMOVED AND REPLACED IAW MFG MM.  (K)
